37
Views
0
CrossRef citations to date
0
Altmetric
Articles

Adjoint invariants of second Frobenius kernels of GL(2)

ORCID Icon
Pages 4969-4988 | Received 25 Nov 2019, Accepted 27 May 2020, Published online: 26 Jun 2020
 

Abstract

In this article, we apply general results about adjoint invariants of Frobenius kernels for the general linear group GL(m) established by Marko (Adjoint invariants of Frobenius kernels of GL(m) and elements of the center of Dist(GL(m)). Commun. Algebra, 2019;47(12):5317–5337), and explicitly describe generators of adjoint invariants K[G2]G of second Frobenius kernels of G = GL(2) over a field K of a positive characteristic.

MATHEMATICS SUBJECT CLASSIFICATION:

Log in via your institution

Log in to Taylor & Francis Online

PDF download + Online access

  • 48 hours access to article PDF & online version
  • Article PDF can be downloaded
  • Article PDF can be printed
USD 61.00 Add to cart

Issue Purchase

  • 30 days online access to complete issue
  • Article PDFs can be downloaded
  • Article PDFs can be printed
USD 1,187.00 Add to cart

* Local tax will be added as applicable

Related Research

People also read lists articles that other readers of this article have read.

Recommended articles lists articles that we recommend and is powered by our AI driven recommendation engine.

Cited by lists all citing articles based on Crossref citations.
Articles with the Crossref icon will open in a new tab.